# SDR LR7A99123

- Difficulty date: April 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N404LC
- Make and model: Lkheed 382G
- Aircraft serial: 4763
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Buckled
- Location: Bs 677
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK/BRIDGING INSPECTION PER HSP53161, FOUNDFS 677 CARGO FLOOR BULKHEAD WEB BUCKLED, STIFFENER BENT AND CHANNEL  CRACKED.  REPLACED WEB, STIFFENER AND CHANNEL PER DWG 356245.  NR 441.
